Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TLJRyan

Tretinoin Cream for removing red marks?

I got this stuff about a month before I started the regimen, but never used it because I had high hopes for the regimen. My acne is now gone, but I'm looking to remove the red marks, and remembered I had this stuff.

Does it work well at removing red marks? Also, do you recommend applying it before or after the BP?

Thanks.

Share this post


Link to post
Share on other sites

do not use it with BP, they will deactivate each other, use the BP in the morning and the retin a at night.

Share this post


Link to post
Share on other sites

Thats what my doctor gave me, tretinoin cream and bp with some kind of pills...But i was putting the tretinoin cream in the morning and the bp on at night...Sooo idk...I didnt even know it helped red marks...i was putting it on active acne

Share this post


Link to post
Share on other sites

you don't need to dilute it with lotion, and you shouldn't use it as a spot treatment. apply a thin layer of it to your entire face at night after washing and completely drying your face, you might want to start out just using it every other or every third night until your skin gets used to it to avoid irritation. the point of retin a is to unclog the pores and prevent new acne, not to spot treat. you can put moisturizer on after you appply the retin a.

Share this post


Link to post
Share on other sites
you don't need to dilute it with lotion, and you shouldn't use it as a spot treatment. apply a thin layer of it to your entire face at night after washing and completely drying your face, you might want to start out just using it every other or every third night until your skin gets used to it to avoid irritation. the point of retin a is to unclog the pores and prevent new acne, not to spot treat. you can put moisturizer on after you appply the retin a.

Share this post


Link to post
Share on other sites

You should not use BP and Retin-a together. Don't be using too much of this stuff either as it is very harsh and drying on your skin and may just irritate the skin causing it to flake. When using retin-a make sure you moisturise. Also before applying Retin-a wash your face with a good cleanser or just wash it with aqueous cream and pat your face dry, then wait 15-30mins and put on retin-a. if your skin can tollerate the retin-a then you dont have to use retin-a for the rest of the night. but if u find ur skin very dry then wait another 30mins after applying retin-a and use a light oil-free moisturiser. If you are prone to acne then use retin-a gel instead of cream cos the cream is comedogenic due to the ingredient isopropyl mystrate.

Personally I found no good results from using retin-a just made my skin more prone to sun-burn. However each person has different results from one another so give it a try. But if it doesn't work out for you then just do exfoliating and use a good sunblock. Hope this helps.

Best Wishes.

Share this post


Link to post
Share on other sites

retin-a, or vitamin A acid cream, will help get rid of red marks because it exfoliates the skin at a faster rate than it would exfoliate naturally. just make sure to put on sunscreen when you go out during the day because your skin will be more sensitive to the sun. if you don't wear sunscreen you can actually make the marks darker by using this stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×